# SDR EOO2004F00003

- Difficulty date: March 10, 2004
- Submitted: November 12, 2004
- Operation: Air carrier
- Aircraft: N90431
- Make and model: Hughes 369D
- Aircraft serial: 1100833D
- Engine: Allsn 250C20B
- System (JASC): 7120 · Engine Mount Section
- Part: Support
- Part number: 6890530
- Condition: Cracked
- Location: Compressor
- Part time: 11,298 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FRONT SUPPORT ON COMPRESSOR FOUND CRACKED.  REMOVED ENGINE FOR COMPRESSOR CASE HALF INSPECTION.  FOUND FRONT SUPPORT CRACKED AT THE LT ANTI-ICE FITTING ABOUT 65 PERCENT AROUND THE CIRCUMFERENCE OF THE BRAZEO FLANGE JUST BEYOND THE BRAZE.  REPLACED UNIT.
